Discrete kinetic theory for 2D modeling of a moving crowd: Application to the evacuation of a non-connected bounded domain - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Computers & Mathematics with Applications Année : 2018

Discrete kinetic theory for 2D modeling of a moving crowd: Application to the evacuation of a non-connected bounded domain

(1) , (2) , (3) , (1)
1
2
3

Résumé

This paper concerns the mathematical modeling of the motion of a crowd in a non connected bounded domain, based on kinetic and stochastic game theories. The proposed model is a mesoscopic probabilistic approach that retains features obtained from both micro-and macro-scale representations; pedestrian interactions with various obstacles being managed from a probabilistic perspective. A proof of the existence and uniqueness of the proposed mathematical model's solution is given for large times. A numerical resolution scheme based on the splitting method is implemented and then applied to crowd evacuation in a non connected bounded domain with one rectangular obstacle. The evacuation time of the room is then calculated by our technique, according to the dimensions and position of a square-shaped obstacle, and finally compared to the time obtained by a deterministic approach by means of randomly varying some of its parameters.
Fichier principal
Vignette du fichier
el_moussaoui_Kinetic_paper_03_10_17.pdf (1023.49 Ko) Télécharger le fichier
Origine : Fichiers éditeurs autorisés sur une archive ouverte
Loading...

Dates et versions

hal-01811760 , version 1 (11-06-2018)

Identifiants

Citer

A. Elmoussaoui, P. Argoul, M. El Rhabi, A. Hakim. Discrete kinetic theory for 2D modeling of a moving crowd: Application to the evacuation of a non-connected bounded domain. Computers & Mathematics with Applications, 2018, 75 (4), pp.1159 - 1180. ⟨10.1016/j.camwa.2017.10.023⟩. ⟨hal-01811760⟩
191 Consultations
227 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More